Translational symmetry breaking and soliton sectors for massive quantum spin models in 1 + 1 dimensions

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We consider the classification of pure infinite volume ground states and that of soliton sectors for 1+1 dimensional massive quantum spin models. We obtain a proof that non-translationally invariant ground state cannot exist for a class of translationally invariant Hamiltonians including the spin 1 AKLT (Affleck Kennedy Lieb Tasaki) antiferromagnetic spin model. We also obtain a complete classification of soliton sectors (up to unitary equivalence) for certain massive models (e.g. ferromagnetic XXZ models).

元の言語英語
ページ(範囲)127-144
ページ数18
ジャーナルCommunications in Mathematical Physics
189
発行部数1
DOI
出版物ステータス出版済み - 1 1 1997

Fingerprint

Translational symmetry
Spin Models
Symmetry Breaking
Ground State
Solitons
broken symmetry
Sector
sectors
solitary waves
Invariant
Equivalence
ground state
Model
equivalence
Class

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

これを引用

Translational symmetry breaking and soliton sectors for massive quantum spin models in 1 + 1 dimensions. / Matsui, Taku.

:: Communications in Mathematical Physics, 巻 189, 番号 1, 01.01.1997, p. 127-144.

研究成果: ジャーナルへの寄稿記事

@article{ffb41c47611746ddb16d476a12b2a970,
title = "Translational symmetry breaking and soliton sectors for massive quantum spin models in 1 + 1 dimensions",
abstract = "We consider the classification of pure infinite volume ground states and that of soliton sectors for 1+1 dimensional massive quantum spin models. We obtain a proof that non-translationally invariant ground state cannot exist for a class of translationally invariant Hamiltonians including the spin 1 AKLT (Affleck Kennedy Lieb Tasaki) antiferromagnetic spin model. We also obtain a complete classification of soliton sectors (up to unitary equivalence) for certain massive models (e.g. ferromagnetic XXZ models).",
author = "Taku Matsui",
year = "1997",
month = "1",
day = "1",
doi = "10.1007/s002200050193",
language = "English",
volume = "189",
pages = "127--144",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Translational symmetry breaking and soliton sectors for massive quantum spin models in 1 + 1 dimensions

AU - Matsui, Taku

PY - 1997/1/1

Y1 - 1997/1/1

N2 - We consider the classification of pure infinite volume ground states and that of soliton sectors for 1+1 dimensional massive quantum spin models. We obtain a proof that non-translationally invariant ground state cannot exist for a class of translationally invariant Hamiltonians including the spin 1 AKLT (Affleck Kennedy Lieb Tasaki) antiferromagnetic spin model. We also obtain a complete classification of soliton sectors (up to unitary equivalence) for certain massive models (e.g. ferromagnetic XXZ models).

AB - We consider the classification of pure infinite volume ground states and that of soliton sectors for 1+1 dimensional massive quantum spin models. We obtain a proof that non-translationally invariant ground state cannot exist for a class of translationally invariant Hamiltonians including the spin 1 AKLT (Affleck Kennedy Lieb Tasaki) antiferromagnetic spin model. We also obtain a complete classification of soliton sectors (up to unitary equivalence) for certain massive models (e.g. ferromagnetic XXZ models).

UR - http://www.scopus.com/inward/record.url?scp=0031510994&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031510994&partnerID=8YFLogxK

U2 - 10.1007/s002200050193

DO - 10.1007/s002200050193

M3 - Article

AN - SCOPUS:0031510994

VL - 189

SP - 127

EP - 144

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -